A case study in Pediatrics describes the first published report of a potential oseltamivir-warfarin interaction in a child with influenza and hypoplastic left heart syndrome.
Your search for Warfarin returned 7 results
A women with a 30-year history of hypertension, hyperlipidemia and an 8-year history of systolic dysfunction is hospitalized for congestion following a 5-day river cruise.
Clinicians should be aware of this possible adverse event and monitor patients receiving concomitant drugs that may prolong the QT interval.
A new report highlights the potential risk in concomitant use of the anticoagulant dabigatran, and phenytoin, a P-glycoprotein (P-gp) inducer used to treat seizure disorders.
In a recent case study in Case Reports – Drug Safety, miscommunication between pharmacists leads to unintentional duplicate anticoagulation therapy and elevated INR in a patient with a history of pulmonary embolism (PE).
A case study in Pharmacotherapy describes the first known instance of a drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome likely induced by a drug interaction between lamotrigine and ginseng.
A drug commonly used to treat hyperkalemia has the potential to damage the GI mucosa, especially in surgical patients or patients with end-stage renal disease.